# SDR SWIA201126710

- Difficulty date: July 7, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 21,092 hours, 16,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 4618)  RELAMPED EMERGENCY LIGHT.
